# SDR COEA2024072605917

- Difficulty date: May 17, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 27,461 hours, 35,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371307202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 254917 NR 200071 HEAVY CHECK  COE/MAJOR REPAIR  DISCREPANCY: INTERNAL FUSELAGE ABOVE STRINGER 6R BETWEEN FRAMES 20-21 HAS LEVEL 2 CORROSION UNDER INSULATION STANDOFF. CORRECTIVE ACTION: REPAIR PER ATR42 SRM 530000-300-803-A01.
